# SDR 08FDEA03172

- Difficulty date: July 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 13,436 hours, 7,380 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306200
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP UPPER SURFACE APPROX RIB 16, 7 EA WEAR MARKS FROM BUTTON HEAD RIVETS CHAFING REMOVED DAMAGED SECTION AND INSTALLED FLAP SKIN PATCH REPAIR IAW SRM 57-50-00, FIG 205, PG 219.
